# SDR SWIA201334675

- Difficulty date: September 2, 2013
- Submitted: September 20, 2013
- Operation: Air carrier
- Aircraft: N750SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10207
- Aircraft time: 25,833 hours, 15,492 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE LT PASSENGER SIDE SEAT TRACK AT FS 785.15.  C-CHECK REPLACED THE LT PASSENGER SIDEWALL SEAT TRACK FROM FS 785.15 TO FS 861.00 IAW AMM.
